# SDR AALA202402120064

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 77,454 hours, 32,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3037
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 58,795 hours, 37,289 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING JOB CARD 26L00025010 ACCOMPLISHMENT, FOUND AFT EMERGENCY POWER SUPPLY UNIT FAULY. REPLACED AFT EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
